# SDR I05R087789

- Difficulty date: May 22, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 920 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: C345A52011201
- Condition: Cracked
- Location: Antenna
- Part time: 920 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA HAS A CRACKED SUPPORT,  REPLACED SUPPORT.
